Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been off accutane for about almost three months now, and I feel like I'm starting to break out again!!!

I REALLY DO NOT WANT TO

I'm taking all the vitamins I think are important for keeping acne at bay... (except for A and E)

So can anyone offer some advice on what to do??? Anything.....I feel like there's nothing I can do to stop if from coming back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×